MAUDE Adverse Event Report: NEVRO CORP. SENZA; NEVRO SENZA

NEVRO CORP. SENZA; NEVRO SENZA
Model Number LEAD3005-70B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Numbness (2415)
Date of Event 07/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was explanted but not returned.The manufacturing records were reviewed and no non-conformities were found.
 
Event or Problem Description
It was reported to nevro that after the implant procedure the patient experienced pain and numbness.The patient was given medication.Subsequently, the physician decided to explant the device.The patient is recovering and was referred to physical therapy.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
MDR Report Key7780707
Report Number3008514029-2018-00344
Device Sequence Number1012937
Product Code LGW
UDI-Device Identifier00813426020404
UDI-Public00813426020404
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/08/2021
Device Model NumberLEAD3005-70B
Device Lot Number94417721
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2018
Initial Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR